# SDR ALGA2012032000008

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N447AL
- Make and model: Bell 407
- Aircraft serial: 53126
- Aircraft time: 9,804 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Nut
- Part number: 406040090103
- Condition: Corroded
- Location: Mast Assy
- Component: Mast Assy, Bell
- Component part number: 407040011107FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR MAST NUT HAS PITTING CORROSION BEYOND LIMITS.
